Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 250, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 31, 2010, 5:12 PM CDT for Freeborn County, Minnesota. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2010, 5:12 PM CDT (22:12 UTC)
- Expired
- Aug 31, 2010, 5:51 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
County Freeborn County, MN
The radar
The Minneapolis radar (KMPX), 136 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 5:15 PM CDT | TSTM WND DMG | 2 N Albert Lea, MN | TREES AND POWER LINES WERE BLOWN DOWN ON THE NORTHSIDE OF ALBERT LEA. THE LOCAL AWOS AIRPORT MEASURED A WIND GUST OF 59 MPH AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591
WUUS53 KMPX 312212
SVRMPX
MNC047-312300-
/O.NEW.KMPX.SV.W.0250.100831T2212Z-100831T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT TUE AUG 31 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 600 PM CDT
* AT 512 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST
OF CLARKS GROVE TO 6 MILES SOUTH OF GLENVILLE...AND MOVING EAST AT
30 MPH.
LOCATIONS IN THE WARNING INCLUDE...
HAYWARD...
GLENVILLE...
CLARKS GROVE...
GENEVA...
MYRTLE...
HOLLANDALE...
LONDON...
ALBERT LEA...
INTERSTATES 35 AND 90...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4350 9347 4380 9350 4385 9325 4385 9305
4350 9305 4349 9306
TIME...MOT...LOC 2212Z 255DEG 25KT 4374 9336 4348 9327
$$3 follow-up statements
120
WWUS53 KMPX 312220
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT TUE AUG 31 2010
MNC047-312300-
/O.CON.KMPX.SV.W.0250.000000T0000Z-100831T2300Z/
FREEBORN MN-
520 PM CDT TUE AUG 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR FREEBORN COUNTY...
AT 513 PM CDT...A WIND GUST OF 59 MPH WAS OBSERVED AT ALBERT LEA
AIRPORT.
AT 518 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65
MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CLARKS GROVE TO 6 MILES SOUTH OF GLENVILLE...AND MOVING EAST AT 30
MPH. STRONG WINDS MAY PERSIST BEHIND THE LEADING EDGE OF THE
THUNDERSTORMS.
LOCATIONS IN THE WARNING INCLUDE...
HAYWARD...GENEVA...MYRTLE...HOLLANDALE AND LONDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4350 9347 4380 9350 4385 9325 4385 9305
4350 9305 4349 9306
TIME...MOT...LOC 2218Z 255DEG 25KT 4375 9330 4349 9321
$$260
WWUS53 KMPX 312234
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT TUE AUG 31 2010
MNC047-312300-
/O.CON.KMPX.SV.W.0250.000000T0000Z-100831T2300Z/
FREEBORN MN-
534 PM CDT TUE AUG 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN FREEBORN COUNTY...
AT 534 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65
MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HOLLANDALE TO 4 MILES SOUTHWEST OF LONDON...AND MOVING EAST AT 30
MPH.
AT 513 PM CDT...WINDS OF 59 MPH WERE REPORTED AT ALBERT LEA AIRPORT.
LOCATIONS IN THE WARNING INCLUDE...
MAINLY RURAL AREAS OF EASTERN FREEBORN COUNTY.
INTERSTATE 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4350 9329 4383 9333 4385 9325 4385 9305
4350 9305 4349 9306
TIME...MOT...LOC 2234Z 255DEG 25KT 4378 9315 4352 9306
$$185
WWUS53 KMPX 312251
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
551 PM CDT TUE AUG 31 2010
MNC047-312300-
/O.CAN.KMPX.SV.W.0250.000000T0000Z-100831T2300Z/
FREEBORN MN-
551 PM CDT TUE AUG 31 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FREEBORN COUNTY IS
CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
IF YOU EXPERIENCED SEVERE WINDS OR HAD WIND DAMAGE...REPORT TO YOUR
LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4350 9329 4383 9333 4385 9325 4385 9305
4350 9305 4349 9306
TIME...MOT...LOC 2250Z 255DEG 25KT 4381 9300 4355 9291
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 1:47 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Aug 31, 1:47 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 147 PM CDT TUE AUG 31 2010 .DISCUSSION... A VERY PROGRESSIVE WEATHER PATTERN DEVELOPING ACROSS THE UPPER MIDWEST FOR THE NEXT SEVERAL DAYS AND A SERIES OF DISTURBANCES INTERACT WITH A STRENGTHENING UPPER LEVEL JET STRUCTURE. IN THE SHORT TERM...COLD FRONT IS NEAR THE FAR WESTERN SUBURBS OF THE TWIN CITIES EARLY THIS AFTN...WITH CAPES NEAR 1500 J/KG ALONG AND AHEAD OF THIS FRONT. THERE WILL BE A SMALL OPPORTUNITY OF SVR WX THIS AFTN...FOR MAINLY THE FAR SE FA...OR JUST AHEAD OF THIS COLD FRONT. UPPER LEVEL ENERGY IS CONDUCIVE FOR A FEW SVR STORM BASED ON SHEAR PARAMETERS. SEE SPC FOR ADDITIONAL INFORMATION. ONCE THE COLD FRONT MOVES THROUGH...STRONG NVA WITH DEVELOP. HOWEVER...THIS WILL BE VERY SHORT LIVED AS THE NEXT SYSTEM WILL BEGIN TO CARVE OUT A VERY VIGOROUS UPPER WAVE ACROSS THE DAKOTAS LATE TOMORROW AFTN. THIS WILL SET THE STAGE FOR THE OLD FRONTAL BOUNDARY TO MOVE BACK AS A WARM FRONT...ALONG WITH AN INCREASING LLJ AND MOISTURE ADVECTION. THIS WILL INDUCE A WIDE AREA OF SHRA AND EMBEDDED TSRA ACROSS THE SE CWA BY LATE WEDNESDAY AFTN/EVENING...AND MOVE NORTHEAST DURING THE OVERNIGHT HRS. THIS WAVE HAS A VERY STRONG PVA ANOMALY WHICH WAS PREVIOUSLY STATED IN EARLY AFD'S. MODELS CONTINUE TO DEEPEN THIS SYSTEM THROUGH THURSDAY AFTN WITH LOW PRESSURE RAPIDLY INTENSIFIES ACROSS THE NORTHERN GREAT LAKES REGION. THIS SHOULD ALLOW FOR A GREATER FETCH OF MOISTURE TO WRAP AROUND THIS SYSTEM AND DEVELOP INSTABILITY SHRA THURSDAY...AND ESPECIALLY THURSDAY AFTN. AN ISOLATED TSRA/SMALL HAILERS ARE ALSO POSSIBLE DUE TO THE STEEP LAPSE RATES DEVELOPING. IN THE WAKE OF THIS SYSTEM...STRONG W/NW FLOW /CAA/ WILL COMMENCE WITH LEFT OVER MOISTURE FOR THE EASTERN CWA ON FRIDAY. THERE SHOULD BE A PERIOD OF SUNNY SKIES AND NEAR NORMAL TEMPERATURES THIS WEEKEND BEFORE THE NEXT SYSTEM BEGINS TO AFFECT THE UPPER MIDWEST EARLY NEXT WEEK. TIMING AND STRENGTH OF NEXT WEEK SYSTEM IS HIGHLY VARIABLE AT THIS TIME DUE TO MODEL INCONSISTENCIES AND THE VERY FAST PROGRESSIVE FLOW PROGGED. && .AVIATION.../18Z TAF ISSUANCE/ SFC CDFNT HA BEEN MVG EWRD BIT FASTER THAN EARLIER XPCTD. WND SHIFT TO WNW NOW FM NR STC-LJF-ULM. LOOP OF MPX RADAR SHWS THIS SHIFT QUITE WELL. BAND OF FAIRLY SOLID MVFR CIGS HAS BEEN FOLLOWING THIS WND SHIFT WELL. AHD OF FNT STILL CONSIDERABLE MVFR CIGS ACRS IA INTO SE MN AND WC WI. BASES WILL CONT TO LIFT DRNG AFTN...BUT ENUF CLOUDS MAY RMN TO SUPPRESS CONVCTN SMWT. SHUD STILL SEE SM SHRWS AND FEW TSTMS DRNG AFTN...MAINLY MSP AND WI TAF SITES. RADAR SHWS WK ELEVATED RETURNS IN SW MN THEN INTO NW IA AHD OF UPR TROF. HRRR SEEMS TO HV A GOOD HANDLE THIS SPRDG PCPN NE DRNG AFTN. KMSP...SFC WNDS WL TRND MR SW NEXT CUPL HRS...AND THEN WNW ARND 22Z. MOIST AMS AHD OF FNT HAS BEEN DVLPG SCT/BKN025...BUT XPCT CIGS ARND 3K BY THE TIME THEN REACH MSP. SHWRS TRYING TO DVLP IN SW MN AHD OF UPR TROF. PUT TEMPO TSTM 21-23Z. OTHW VFR OVRNITE WITH SFC WNDS TURN NE BY MRNG AS HI PRES BLDS INTO AREA. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JLT/BAP
Hazardous weather outlook, Aug 31, 4:51 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 451 PM CDT TUE AUG 31 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 011100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 451 PM CDT TUE AUG 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING FOR SOUTH CENTRAL AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. DAMAGING WIND IS THE MOST LIKELY SEVERE WEATHER THREAT. THERE WILL ALSO BE TORRENTIAL DOWNPOURS WITH THE STORMS WHICH MAY LEAD TO THE PONDING OF WATER IN LOW AREAS AND ON AREA HIGHWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN WEDNESDAY NIGHT FOR PORTIONS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA AS A STRONG LOW PRESSURE TROUGH MOVES ACROSS THE PLAINS. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY ACROSS THE REMAINDER OF THE OUTLOOK AREA...THOUGH CHANCES FOR MORE ORGANIZED SEVERE WEATHER BEYOND WEDNESDAY NIGHT IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.
In the hours before
Special weather statement, Aug 31, 3:30 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT TUE AUG 31 2010
MNZ083>085-091>093-312145-
BLUE EARTH-FARIBAULT-FREEBORN-MARTIN-STEELE-WASECA-
330 PM CDT TUE AUG 31 2010
...THUNDERSTORMS MOVING INTO BLUE EARTH...FARIBAULT...FREEBORN...
EASTERN MARTIN...STEELE AND WASECA COUNTIES THROUGH 445 PM CDT...
AT 326 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRENGTHENING
THUNDERSTORMS ALONG A LINE EXTENDING FROM ESTHERVILLE TO KIESTER.
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CEYLON.
WILBERT.
EMMONS.
FAIRMONT.
FROST.
GLENVILLE.
ALBERT LEA.
BLUE EARTH.
GOOD THUNDER.
CLARKS GROVE.
WASECA.
OWATONNA.
INTERSTATES 90 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
RAINFALL AMOUNTS OF ONE INCH PER HOUR OR GREATER ARE POSSIBLE UNDER
SOME OF THESE THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4350 9477 4408 9414 4419 9415 4416 9404
4419 9400 4422 9402 4424 9401 4424 9378
4420 9377 4419 9304 4349 9306
TIME...MOT...LOC 2026Z 237DEG 25KT 4332 9481 4337 9390Special weather statement, Aug 31, 4:49 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT TUE AUG 31 2010
MNZ092-093-312245-
FARIBAULT-FREEBORN-
449 PM CDT TUE AUG 31 2010
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT AND FREEBORN
COUNTIES THROUGH 545 PM CDT...
AT 449 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUE EARTH MINNESOTA TO
LAKE MILLS IOWA. THESE STORMS WERE MOVING EAST AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...AND VERY HEAVY DOWNPOURS ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUNTLEY.
WINNEBAGO.
KIESTER.
DELAVAN.
EMMONS.
EASTON.
MINNESOTA LAKE.
GLENVILLE.
ALBERT LEA.
INTERSTATES 35 AND 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4350 9425 4351 9424 4385 9425 4385 9305
4350 9305 4349 9306 4349 9424
TIME...MOT...LOC 2149Z 255DEG 29KT 4367 9419 4340 9360The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:52 PM CDT | Special Weather Statement | MPX | Stevens | 68 min |
| Aug 30, 8:26 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 94 min |
| Aug 30, 9:31 PM CDT | Special Weather Statement | MPX | Chippewa, Douglas, Pope, Stevens, Swift | 74 min |
| Aug 30, 10:09 PM CDT | Special Weather Statement | MPX | Kandiyohi, Todd | 66 min |
| Aug 30, 11:11 PM CDT | Special Weather Statement | MPX | Benton, Morrison, Stearns | 64 min |
| Aug 30, 11:54 PM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 51 min |
| Aug 30, 11:59 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 45 min |
| Aug 31, 1:24 AM CDT | Special Weather Statement | MPX | Stearns | 36 min |
| Aug 31, 1:34 AM CDT | Special Weather Statement | MPX | Stearns | 41 min |
| Aug 31, 2:34 AM CDT | Special Weather Statement | MPX | Isanti, Sherburne, Wright | 41 min |
| Aug 31, 3:30 PM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca | 75 min |
| Aug 31, 4:49 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn | 56 min |
| Aug 31, 4:52 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Faribault, Freeborn, Goodhue, Rice, Steele and 1 more | 4 hr |
| Aug 31, 5:32 PM CDT | Special Weather Statement | MPX | Goodhue | 43 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.